Asymptotical behaviour of the Yang-Mills flow and singular Yang-Mills connections

Min Chun Hong, Gang Tian

Research output: Contribution to journalArticlepeer-review

38 Scopus citations
Original languageEnglish (US)
Pages (from-to)441-472
Number of pages32
JournalMathematische Annalen
Volume330
Issue number3
DOIs
StatePublished - Nov 1 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Asymptotical behaviour of the Yang-Mills flow and singular Yang-Mills connections'. Together they form a unique fingerprint.

Cite this